MAUDE Adverse Event Report: INMODE LTD. MORPHEUS8; GEI

INMODE LTD. MORPHEUS8; GEI
Catalog Number AG607401A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 02/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Female patient with skin type v-vi, presented with a small linear keloid scar (of ~4mm in length) 1 month post morpheus8 treatment, situated on the border of the left upper malar and periorbital regions.No technical issues were found in the device during inspection.No earlier post treatment photos were taken, and therefore it's unknown whether some lesion preceded the formation of this keloid scar.Treatment settings were very conservative and presumably could not have caused a burn.However, the operator used a tip compatible with larger treatment areas than the periorbital, which could have led to incomplete contact and a burn.Also, it's unknown whether the patient was aware of her predisposition to keloid scar formation, which is included in the contraindications list, and declared this to the operator.The exact root cause of this scar cannot be established, and the case is reported based on the low probability of its relatedness to morpheus8 device.
 
Event or Problem Description
Keloid scar under left eye.

Brand Name
MORPHEUS8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key21889603
Report Number3010511300-2025-00808
Device Sequence Number11623770
Product Code GEI
UDI-Device Identifier07290016633412
UDI-Public07290016633412
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Inspection,Patient Monitoring,Other,Notification
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAG607401A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American